# SDR YV3R2020062700289

- Difficulty date: June 15, 2020
- Submitted: June 27, 2020
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: B-706
- Make and model: Robsin R44RAVENII
- Aircraft serial: 14194
- Aircraft time: 6 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Controller
- Part number: D2782
- Part serial: 4630
- Condition: Inoperative
- Part time: 6 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED CONTROLLER ASSEMBLY P/N: D278-2 INOPERATIVE.
